# SDR ZP7A201712110001

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N111KJ
- Make and model: Cessna 525B
- Aircraft serial: 340
- Aircraft time: 3,247 hours, 3,485 cycles
- Engine: Wilint FJ443A
- Engine time: 3,247 hours, 3,485 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 3,247 hours, 3,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE AT FL370 WE EXPERIENCED A LEFT ENGINE FAILURE. WEATHER WAS CLEAR AND NO ICING CONDITIONS WERE PRESENT. WE FOLLOWED THE MANUFACTURES ENGINE FAILURE IN FLIGHT CHECKLIST. WE DESCENDED AND ATTEMPTED TO RESTART ENGINE WHICH WAS NOT SUCCESSFUL. AFTER THE UNSUCCESSFUL RESTART, WE PERFORMED THE PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST AND DIVERTED TO KLSE (LA CROSSE, WI) AND LANDED.
